I was diagnosed with Graves Disease in 1991 and had RAI. Have never felt the same again. Main complaint now and has been for 21 years is fatigue. I have fatigue, migraines, non-narcoleptic hypersominia, RLS, TMJ, kidney stones, GERD, Fibromalygia, depression, heat intolerance, dry eyes. 3 years ago I was in a car accident and had traumatic amputation of my right leg above the knee.I now walk well with a prosthesis.On most days I can hardly put one foot infront of the other. I am now having trouble sleeping at night. I'm seeing an Endo, Rhumetologist, Urologist, Neurologist, Sleep dr., family dr and a physical medicine dr. I've had 3 24 hour urine done over the last 2 years, two showing almost 400mg/24h in calcium. I was told that these results were not correct because of the total urine volume was around 1000ml. The last 24 hour urine for a total urine volume of 2000ml, which showed a calcium of 270mg/24. My serum calcium during this time was 10.2 and 10.4. Had another serum calcium which was 9.4. My vitamin d level is 28. The endocrinologist keeps telling me that my symptoms do match my lab work. I have been doing some research on hyperparathyroidism and wondering if this could be my problem because of the RAI. I am desperate. I have no quality of life. I am 51 years old, I have 4 brothers and sisters, my parents are still living and none of them have the health problems I have. I feel like the doctors think that I just think something is wrong with me.Meds are Savella 25mg 2 times a day, Dextroamphetimines 7mg 3 times a day as needed. Zoloft 100mg, Protonix 40mg, Nadalol 20mg ( for migranes), Estridiol 1 mg., Synthroid 75 mg., Tramadol 50 mg as needed. I have had a hysterectomy in 2000, a tubal preg, my amputation and lithotripisy 12 times in the last 4 and a half years. My tsh had been stable for around 10 years, since my car accident is has been unstable.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.